UM  > 科技學院  > 數學系
Browse Items

Browse/Search Results:  1-10 of 597 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Multivariate approximations in Wasserstein distance by Stein’s method and Bismut’s formula Journal article
Probability Theory and Related Fields, 2019,Volume: 174,Issue: 3-4,Page: 945–979
Authors:  Xiao Fang;  Qi-Man Shao;  Lihu Xu
Favorite  |  View/Download:5/0  |  Submit date:2019/07/19
Bismut's Formula  Multivariate Approximation  Rate Of Convergence  Stein’s Method  Wasserstein Distance  Langevin Algorithm  Malliavin Calculus  
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite  |  View/Download:2/0  |  Submit date:2019/07/22
CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS Journal article
SIAM Journal on Numerical Analysis, 2019,Volume: 57,Issue: 3,Page: 997-1019
Authors:  XUE-LEI LIN;  MICHAEL K. NG;  HAI-WEI SUN
Favorite  |  View/Download:6/0  |  Submit date:2019/06/10
Nonseparable Variable Coefficients  Crank–nicolson Adi Methods  Space-fractional Diffusion Equations  Unconditional Stability Analysis  
An Asymptotics-Based Adaptive Finite Element Method for Kohn–Sham Equation Journal article
Journal of Scientific Computing, 2019,Volume: 79,Issue: 1,Page: 464–492
Authors:  Yedan Shen;  Yang Kuang;  Guanghui Hu
Favorite  |  View/Download:2/0  |  Submit date:2019/06/03
Electronic Structure Calculation  Coarsening Mesh  Kohn–sham Density Functional Theory  Adaptive Finite Element Method  Ground State Energy  
Noda iterations for generalized eigenproblems following Perron-Frobenius theory Journal article
Numerical Algorithms, 2019,Volume: 80,Issue: 3,Page: 937–955
Authors:  Xiao Shan Chen;  Seak-Weng Vong;  Wen Li;  Hongguo Xu
Favorite  |  View/Download:11/0  |  Submit date:2019/03/22
Generalized Eigenproblem  Generalized Noda Iteration  Nonnegative Irreducible Matrix  M-matrix  Quadratic Convergence  Perron-frobenius Theory  
Approximation of stable law in Wasserstein-1 distance by Stein’s method Journal article
ANNALS OF APPLIED PROBABILITY, 2019,Volume: 29,Issue: 1,Page: 458-504
Authors:  Xu, Lihu
Favorite  |  View/Download:7/0  |  Submit date:2019/01/17
Stable Approximation  Wasserstein-1 Distance (W-1 Distance)  Stein's Method  L-1 Discrepancy  Normal Domain Of Attraction Of Stable Law  Alpha-stable Processes  
HIGH-DIMENSIONAL COVARIANCE MATRICES IN ELLIPTICAL DISTRIBUTIONS WITH APPLICATION TO SPHERICAL TEST Journal article
ANNALS OF STATISTICS, 2019,Volume: 47,Issue: 1,Page: 527-555
Authors:  Hu, Jiang;  Li, Weiming;  Liu, Zhi;  Zhou, Wang
Favorite  |  View/Download:6/0  |  Submit date:2019/01/17
Covariance Matrix  High-dimensional Data  Elliptical Distribution  Sphericity Test  
Linear Statistics of Random Matrix Ensembles at the Spectrum Edge Associated with the Airy Kernel Journal article
arXiv, 2019
Authors:  Chao Min;  Yang Chen
Favorite  |  View/Download:2/0  |  Submit date:2019/07/22
Random Matrix Ensembles  Linear Statistics  Moment-generating Function  Airy Kernel  Mean And Variance  Asymptotics  
On determinant expansions for Hankel operators Journal article
arXiv, 2019
Authors:  Gordon Blower;  Yang Chen
Favorite  |  View/Download:3/0  |  Submit date:2019/07/22
Orthogonal Polynomials  Special Functions  Wiener-hopf  Linear Systems  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices